# SDR DALA2025070104934

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 60,541 hours, 31,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 DURING DOOR CLOSURE OF 1L, GATE AGENT & LEAD FA NOTICED TOP LEFT OF EXTERIOR DOOR WAS DAMAGED. CORRECTIVE ACTION: REMOVED & REPLACED L1 PAX DOOR PER A319 AMM 52-11. (7012590).
